Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Causes Numbness Of Legs And Hands

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Numbness in Face

Hi There, I woke up with some numbness and tingling in my right side of face and hand. It has been four day now and I still have some of the sensation. Not as present as four days ago. It is like I went to the dentist and had a dose of novocaine....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
For the tingling/numbess on right side you need to see your HIV specialist or primary care doctor to evaluate for a number of possible causes including Bell's palsy, nerve compression, transient ischemic attacks and others. Possible cause depends... Read more »

SEVERE NUMBNESS OF THE LEGS, ITCHING AND IRRITATING BLISTERS

I have been taking Triomune 30 since December 2008 to date. During the first 2 months I did not... Read more »

Side effects from TB drugs and ARV's??

Hello, Thanks a lot for taking your time to answer our questions.I have a brother who is HIV+ in... Read more »
Articles
Test Positive Aware Network

Zerit

...1 (800) 272-4878 Potential side effects and toxicity: Peripheral neuropathy (tingling, burning, numbness or pain in the hands or feet) may go away once Zerit is stopped, but can be painful and permanently debilitating if not treated in time.... Read more »
AIDS InfoNet

Stavudine (Zerit)

...neuropathy is a form of nerve damage. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking stavudine, or reduce the dose. ... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...medicine include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs; and vomiting. Individuals should tell a doctor if they have any of these side effects.Other... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking didanosine, or reduce the dose. If you... Read more »
Connect With Others

numb leg

Posted by Anonymous, 1 Reply
So far Ive had a 6 week neg pcr dna and 2,4,6,8,and 9 week 2 day neg antibody. but for the last week my left leg seems to get this numb feeling. This morning I woke up with sweat on my neck and forehead and felt nausaus. I heard my pcr dna and... Read more »

pain

Posted by Anonymous, 1 Reply
...muscle aches pimples fuluculites on my butt post nasal drip i bruised arm and after a month didnt fade away tingling in feet and hands sleeping all day first week lost seven pounds but gaining it back couldnt eat for a month. and now 2 and a... Read more »

Help Me

Posted by Anonymous, 4 Replies
...muscle aches pimples fuluculites on my butt post nasal drip i bruised arm and after a month didnt fade away tingling in feet and hands sleeping all day first week lost seven pounds but gaining it back couldnt eat for a month. and now 2 and a... Read more »

Please don't think its dumb...

Posted by Anonymous, 1 Reply
...lymph glands on my neck about a week, my muscle was pain and sore sometimes but it usually only lasts not even two day, and my hands and legs sometimes become numb for no reasons... and there was a canker sore in my mouth but it went away now...... Read more »